# SDR 188721

- Difficulty date: May 27, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 37,806 hours, 37,202 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4506 FROM PIT TO CRW. SHORTLY AFTER TAKEOFF AFTER THE LANDING GEAR RETRACKED,  AIRCRAFT RECEIVED THE FLIGHT IDLE STOP OPEN LIGHT. AIRCREW CYCLED THE GEAR AND THE FLIGHT IDLE STOP OPEN LIGHT STAYED ILLUMINATED. AIRCRAFT RETURNED SAFELY TO PIT.
